Our expert says:
My heart bleeds for you because of all the pain and suffering you have lived with and the fact that you are not in control of your own life and are probably seriously addicted to Thinz - this one of the worst side-effects of slimming pills that contain epinephrine or pseudo-epinephrine - addiction and dependence. So what you are experiencing right now is drug-withdrawal symptoms. PLEASE get some expert help right now from a clinical psychologist or an Eating Disorder Clinic, to help you work out what underlying psychological problems are driving you to self-destruct and to learn most positive ways of dealing with these problems, and to help you get through the withdrawal phase. If you are in Gauteng then it may help to contact Tara Hospital as they have an Eating Disorder clinic (phone (011) 783-2010. In Cape Town and environs you can contact the Kenilworth Clinic (021) 797-1400 and in KwaZulu Natal there is Riverview Manor (033) 701-1911, or contact them on: www.riverviewmanor.co.za .You should also consult a clinical dietitian to assist you to get back to eating normally again. Visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area.
Go for expert help ASAP, because you cannot sustain this pain on your own any more.
Holding thumbs for you
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.